# SDR ASAA9810028

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3234 · Landing Gear Selector
- Part: Bearing
- Condition: Dry
- Location: Selector Valve
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANC - FLT 52 - AFTER TAKEOFF, GEAR HANDLE WOULD NOT MOVE TO OFF OR DOWN POSITION.  AIRCRAFT RETURNED TO ANC AND LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND GEAR SELECTOR VALVE CONTROL QUADRANT UPPER BEARING DRY, LUBRICATED SAME.  INSPECTED CABLE RUN AND PULLEYS FROM GEAR HANDLE TO SELECTOR VALVE, NO DEFECTS NOTED.  LUBRICATED PULLEYS.  COMPLETED EXTENSION AND RETRACTION TEST AND GEAR OPERATED NORMALLY.  (X)
